A Journal "Theory of Probability and Mathematical Statistics"
2021
2020
2019
2018
2017
2016
2015
2014
2013
2012
2011
2010
2009
2008
2007
2006
2005
2004
2003
2002
2001
2000
1999
1998
1997
1996
1995
1994
1993
1992
1991
1990
1989
1988
1987
1986
1985
1984
1983
1982
1981
1980
1979
1978
1977
1976
1975
1974
1973
1972
1971
1970


Archive

About   Editorial Board   Contacts   Template   Publication Ethics   Peer Review Process   Special Issues   History  

Theory of Probability and Mathematical Statistics



THE FOURIER SERIES AND FOURIERHAAR SERIES OF STOCHASTIC MEASURES

V. M. RADCHENKO, N. O. STEFANSKA

Download PDF

Abstract: The Fourier series and FourierHaar series of general stochastic measures are dened. The convergence of partial sums of the series is proved, the absolute continuity of stochastic measures is studied. Application for convergence of solutions of stochastic heat equation is considered.

Keywords: стохастична міра, ряди Фур'є випадкових процесів, ряди Фур'є-Хаара випадкових процесів, стохастичне рівняння теплопровідності.

Bibliography:
1. K. Dzhaparidze and H. van Zanten, Krein's spectral theory and the PaleyWiener expansion for fractional Brownian motion, Ann. Probab. 33 (2005), no. 2, 620-644.
2. G. Didier and V. Pipiras, Gaussian stationary processes: adaptive wavelet decompositions, discrete approximations, and their convergence, J. Fourier Anal. Appl. 14 (2008), no. 2, 203-234.
3. J.-P. Kahane, Some Random Series of Functions, D. C. Heath & Co., Lexington, Mass., 1968.
4. M. Talagrand, Upper and Lower Bounds for Stochastic Processes. Modern Methods and Classical Problems, Springer, Berlin-Heidelberg, 2014.
5. B. S. Kashin and A. A. Saakyan, Orthogonal Series, Nauka, Moscow, 1984; English transl., AMS, Providence, Rhode Island, 1989.
6. A. Zygmund, Trigonometric Series, Second edition, vol. 1, 2, Cambridge University Press, LondonNew York, 1959.
7. S. Kwapien and W. A.Woyczinski, Random Series and Stochastic Integrals: Single and Multiple, Birkhauser, Boston, 1992.
8. G. Samorodnitsky and M. S. Taqqu, Stable Non-Gaussian Random Processes, Chapman & Hall, Boca Raton, 1994.
9. V. N. Radchenko, Integrals with respect to general random measures, Proceedings of the Institute of Mathematics, National Academy of Sciences of Ukraine, vol. 27, Institute of Mathematics, Kiev, 1999. (Russian)
10. V. Radchenko, Riemann integral of a random function and the parabolic equation with a general stochastic measure, Teor. Imovir. Mat. Stat. 87 (2012), 163-175.
11. V. M. Radchenko and N. O. Stefans'ka, Fourier transform of general stochastic measures, Teor. Imovir. Mat. Stat. 94 (2016), 144-150. (Ukrainian)